Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Post Accutane - 2 weeks after

I have no new pimples but i have quite a lot of scars. My cheeks are also a little red at times.

The only side effect that I'm still having post accutane would be the back ache! But nothin' so serious biggrin.png

    From the album:

    My Accutane Journey

    • 19 pictures
    • 0 comments
    • 14 image comments

    Photo Information for Post Accutane - 2 weeks after

    Camera information


      Recommended Comments

      You look fairly good overall, but I can see a little inflammation. Good job so far! biggrin.png

      Yeah! It's been inflamed for awhile. Talked about it with my derm but she said it would take some time for it to fully go away haha :D

      Share this comment


      Link to comment

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×